# SDR IPXA2021051169301

- Difficulty date: May 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30171
- Condition: Gouged
- Location: Bs 1781 L10-11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXTERIOR FUSELAGE SKIN AT STA 1781 AND BETWEEN LONGERON 10L - 11L IS GOUGED.REPAIRED GOUGED EXTERIOR FUSELAGE SKIN AT STA 1781 AND BETWEEN LONGERON 10L - 11L IAW SRM 53-00-01, REPAIR 1, CLASS 1, FIGURE 201. (MAJOR)
